Alert archive / Florida / Tornado Warnings in 2008
Tornado Warning 59, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Oct 8, 2008, 8:23 AM CDT for Bay County, Florida. It was in force for 17 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 8, 2008, 8:23 AM CDT (13:23 UTC)
- Expired
- Oct 8, 2008, 8:40 AM CDT
- In force
- 17 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Bay County, FL
The radar
The Eglin Afb radar (KEVX), 41 km from the middle of the area, began a volume at 13:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 8, 8:25 AM CDT | TORNADO | Panama City, FL | DAMAGE REPORTS TO BAYPOINT SUBDIVISION NEAR SAINT ANDREW STATE PARK. WINDOWS BLOWN OUT AT ONE OR MORE HOMES. ROOF DAMAGE TO A BUSINESS BUILDING. SEVERAL TREES AND POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.4 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 289 J/kg
- Mixed-layer CIN
- -26 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KTAE 081323
TORTAE
FLC005-081400-
/O.NEW.KTAE.TO.W.0059.081008T1323Z-081008T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
823 AM CDT WED OCT 8 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL BAY COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITIES OF...PANAMA CITY...LYNN HAVEN...
* UNTIL 900 AM CDT
* AT 818 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING TORNADO NEAR UPPER GRAND LAGOON...OR NEAR PANAMA CITY...
MOVING NORTH AT 12 MPH.
* THE TORNADO WILL BE NEAR...
PRETTY BAYOU BY 835 AM CDT...
HILAND PARK BY 840 AM CDT...
LYNN HAVEN BY 855 AM CDT...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3038 8581 3033 8548 3013 8566 3011 8568
3013 8574 3025 8577 3024 8575 3020 8573
3021 8571 3026 8568 3023 8571 3024 8573
3028 8574 3029 8578
TIME...MOT...LOC 1323Z 193DEG 11KT 3016 8571
$$
9-FOURNIER1 follow-up statement
000
WWUS52 KTAE 081340
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 AM EDT WED OCT 8 2008
FLC005-081348-
/O.CAN.KTAE.TO.W.0059.000000T0000Z-081008T1400Z/
BAY FL-
838 AM CDT WED OCT 8 2008
...THE TORNADO WARNING FOR CENTRAL BAY COUNTY IS CANCELLED...
A SPOTTER REPORTED THAT A TORNADO MOVED ASHORE PANAMA CITY AT
825 AM CDT...THEN DISSIPATED QUICKLY AS IT MOVED INLAND. LOCAL
RADARS CONFIRM THAT THIS STORM HAS WEAKENED.
LAT...LON 3038 8581 3033 8548 3013 8566 3011 8568
3013 8574 3025 8577 3024 8575 3020 8573
3021 8571 3026 8568 3023 8571 3024 8573
3028 8574 3029 8578
TIME...MOT...LOC 1338Z 193DEG 11KT 3020 8570
$$
9-FOURNIERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Oct 8, 4:00 AM CDT, 4 hours 23 minutes earlier.
Area forecast discussion, Oct 8, 4:00 AM CDT, 4 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
500 AM EDT WED OCT 8 2008
.SYNOPSIS...
07Z WATER VAPOR AND H4 RUC ANALYSIS SHOWING A RATHER COMPLEX UPPER
LEVEL PATTERN ACROSS NORTH AMERICA THIS MORNING. FROM WEST TO EAST
WE FIND FAST NORTHERN STREAM FLOW MOVING ASHORE OVERTOP THE PACIFIC
NORTHWEST STATES BEHIND A SHORTWAVE PROGRESSING EASTWARD JUST NORTH
OF THE PLAIN STATES. THE FLOW THEN DROPS IN TO A SHARP BUT AMPLIFIED
TROUGH EXTENDING FROM WESTERN ONTARIO SOUTHWARD ALONG THE MS VALLEY.
AT THE SOUTHERN END OF THIS TROUGH WE FIND A POTENT UPPER LEVEL
SHORTWAVE BEGINNING TO CLOSE OFF OVER THE SOUTHERN MS VALLEY. IT
WILL BE THIS SYSTEM THAT DOMINATES OUR WEATHER OVER THE NEXT 12-24
HOURS. FINALLY...EVEN FURTHER DOWNSTREAM WE FIND RIDGING ALONG THE
U.S. EAST COAST.
AT THE SURFACE...FORECAST AREA FIND ITSELF BETWEEN HIGH PRESSURE
CENTERED ALONG THE MID-ATLANTIC COAST RIDGING DOWN INTO THE
CAROLINAS/EASTERN GA...AND AN APPROACHING COLD FRONT CURRENTLY
LOCATED ACROSS WESTERN TN AND MS. REGIONAL RADARS SHOWING SCT-NMR
SHOWERS AND EMBEDDED THUNDERSTORMS OUT AHEAD OF THE SYSTEM
APPROACHING FROM THE WEST. THIS ACTIVITY HAS BEEN GENERALLY
CONFINED TO THE AREAS WEST OF A LINE FROM KABY TO KTLH.
&&
.SHORT TERM (TODAY-FRIDAY)..
POTENT MID-LEVEL DISTURBANCE AND ASSOCIATED SURFACE COLD FRONT TO
OUR WEST WILL SLIDE EASTWARD THROUGH THE DAY REACHING A POSITION
FROM CENTRAL/EASTERN TENNESSEE TO EASTERN ALABAMA AND THE FLORIDA
PANHANDLE THIS EVENING. THE RIDGE ALONG THE EAST COAST WILL BE
RAPIDLY EXITING INTO THE WESTERN ATLANTIC THROUGH THIS EVENING.
LATEST 00Z GFS INDICATING DECENT MID-LEVEL HEIGHT FALLS PUSHING INTO
THE SOUTHEASTERN STATES OVER THE NEXT 12-24 HOURS. CONCENTRATED AND
STRONG AREA OF DEEP LAYER QG FORCING EMBEDDED WITHIN THIS ZONE IS
FORECAST TO CROSS THE AREA THROUGH THE DAY AHEAD OF THE UPPER TROUGH
AXIS. THIS LARGE SCALE LIFT WILL COMBINE WITH ABUNDANT LOW AND UPPER
LEVEL MOISTURE AND SOME LIMITED UPPER LEVEL JET DYNAMICS ROUNDING
THE BASE OF THE TROUGH TO RESULT IN WIDESPREAD SHOWERS AND EMBEDDED
THUNDERSTORMS TODAY. ASSUMING THE ALIGNED FIELDS FOLLOW A SIMILAR
SETUP TO THE LATEST GLOBAL MODEL SUITE...THE MOST CONCENTRATED
AREAS OF CONVECTION DURING THE MORNING HOURS WILL GENERALLY BE ALONG
AND WEST OF A LINE FROM AROUND ALBANY TO TALLAHASSEE. THIS
CONVECTION WILL THEN SPREAD FURTHER EAST ACROSS THE REMAINDER OF
THE AREA DURING THE AFTERNOON. LATEST GFS/ECMWF BOTH SHOWING THE
BEST MOISTURE PROFILE AND LARGE SCALE LIFT EXITING OUR FAR WESTERN
ZONES BY EARLY EVENING WITH THE GFS ACTUALLY SHOWING SIGNIFICANT
DRYING ABOVE 600MB BY SUNSET. WITH THIS IN MIND...WILL HAVE THE
HIGHEST POPS ACROSS THE WEST THROUGH THE MIDDLE AFTERNOON HOURS AND
THEN BEGIN TO TAPER BACK. HOWEVER...ACROSS THE EASTERN ZONES...POPS
ARE LIKELY TO ONLY INCREASE INTO THE AFTERNOON HOURS AS MOISTURE AND
LIFT MAXIMIZE. ALTHOUGH IT WILL NOT BE AN ALL DAY RAIN...FEEL
CONFIDENT ENOUGH WITH ALL THE FACTORS IN PLACE TO GO WITH A
CATEGORICAL POP (>80%) FOR ALMOST ALL ZONES AS MOST LOCATIONS SHOULD
GET WET AT SOME POINT DURING THE DAY. ONLY EXCEPTION WILL BE ACROSS
THE SOUTHEAST BIG BEND WHERE KEEPING POPS IN THE LIKELY CATEGORY
(FURTHEST REMOVED FROM THE OVERALL DYNAMICS). UNDER ABUNDANT CLOUD
COVER AND HIGH CHANCES FOR RAIN...TEMPS WILL MAX OUT GENERALLY IN
THE UPPER 70S TO PERHAPS LOWER 80S. MAY SEE SOME MIDDLE 80S EAST OF
PERRY TO AROUND CROSS CITY WHERE CONVECTION WILL BE ARRIVING LATEST.
THE NAM HAS BEEN AN OUTLIER ON THE SLOWER SIDE THE PAST SEVERAL RUN
AND WILL LEAN AWAY FROM ITS SOLUTION WHICH WOULD KEEP BETTER
MOISTURE PROFILES INTO OUR WESTERN ZONES LATER TODAY AND TONIGHT. BY
HOLDING THE FORECAST CLOSER TO THE GFS/ECMWF WILL TAPER POPS RAPIDLY
FROM WEST TO EAST THROUGH THE NIGHT AS THE TROUGH AXIS AND SURFACE
FRONT CROSS THE AREA. SHOWERS/STORMS AFTER MIDNIGHT SHOULD BE
CONFINED TO AREAS GENERALLY EAST OF A LINE FROM TIFTON TO KTLH AND
KAAF (STILL IN ADVANCE OF THE FRONT).
CLOSED OFF UPPER LOW BEGINS TO FILL AND SLOW IN EASTWARD PROGRESS
DURING THURSDAY AS IT APPROACHES THE SOUTHEAST COAST. SURFACE FRONT
COMES TO A CRAWL OVER SOUTH-CENTRAL GA AND THE EASTERN FLORIDA BIG
BEND AND MAY EVEN HANG UP IN THIS VICINITY. FOR THIS REASON WILL
HAVE TO LEAVE AT LEAST A LOW POP IN FOR OUR EASTERN ZONES...HOWEVER
THE BEST DYNAMICS/MOISTURE SHOULD BE TO THE EAST OF OUR ZONES
(ESPECIALLY BY THE AFTERNOON HOURS). WILL NOTE THAT THE LATEST 00Z
ECMWF (THAT JUST CAME IN) IS A BIT SLOWER THAN ITS PREVIOUS RUN. IF
THIS TREND WERE TO CONTINUE THEN THE LOWER CHANCE POPS MIGHT NEED TO
BE PULLED BACK FURTHER WEST A BIT FOR THURSDAY WITH THE
NEXT FORECAST PACKAGE. UPPER LOW CONTINUES TO FILL NEAR THE
SOUTHEAST COAST ON FRIDAY. AS THIS SYSTEM WEAKENS IT WILL ALLOW
UPPER RIDGING TO ONCE AGAIN BUILD OVER THE AREA WITH SURFACE RIDGING
EXTENDING BACK IN FROM THE NORTHEAST. LOOKING FOR SEASONABLE
TEMPERATURES FOR THE LAST DAY OF THE WORK WEEK WITH LOWS FRIDAY
MORNING FROM THE UPPER 50S TO MIDDLE 60S AND HIGHS DURING THE
AFTERNOON IN THE 80S.
&&
.LONG TERM (SATURDAY THROUGH WEDNESDAY)...
ALTHOUGH THE GFS AND ECMWF HAVE NOW COME INTO GOOD AGREEMENT WITH
THE COLD FRONTAL PASSAGE AND UPPER LOW PASSING TO OUR EAST OVER THE
SHORT TERM...THE FCST FOR THE UPCOMING WEEKEND REMAINS FAIRLY
COMPLEX FOR OUR AREA. INSTEAD OF CONTINUING TO PUSH OFF TO THE EAST
AS WOULD BE CLIMATOLOGICALLY EXPECTED THIS TIME OF YEAR...THE UPPER
LOW IS PROGGED TO RETROGRADE WESTWARD ACROSS THE FL PENINSULA OVER
THE WEEKEND...AS STRONG SFC AND UPPER LEVEL RIDGING BUILD IN TO OUR
NORTH. THIS RIDGING WILL WIN OUT BY MONDAY AND TUESDAY OF NEXT WEEK
WITH FAIR...WARM...AND DRY CONDITIONS...BUT THE POP AND CLOUD FCST
FOR THE WEEKEND WILL BE VERY CHALLENGING ACROSS THE CWA. DO NOT
EXPECT ANY SIGNIFICANT RAINFALL ACCUMULATIONS OVER THE WEEKEND WITH
THIS SYNOPTIC PATTERN (WITH THE AVAILABLE MOISTURE ESSENTIALLY
CAPPED OFF AT 600 MB)...BUT SCATTERED LIGHT FAST MOVING SHOWERS WILL
BE POSSIBLE THROUGHOUT THE WEEKEND...BUT HOPEFULLY THEY WILL BE
BRIEF ENOUGH NOT TO OVERLY DAMPEN MANY OUTDOOR ACTIVITIES. ALSO...AS
THE NEW STRONG SFC RIDGE BUILDS IN FROM THE NORTH...THE E-NE WINDS
COULD REACH SCA LEVELS BY LATE IN THE WEEKEND OVER THE COASTAL
WATERS.
.AVIATION...
DESPITE THE WIDESPREAD CLOUD COVER AND PATCHES OF RAIN THAT CONTINUE
TO DEVELOP ACROSS THE CWA...MOST OF THE TAF SITES ARE STILL HANGING
IN THERE WITH PREVAILING VFR CONDITIONS. THIS HAS BEEN THE CASE
SINCE THE RAIN HAS BEEN GENERALLY LIGHT THUS FAR AND MOST OF THE
BKN-OVC CIGS GAVE BEEN 6000 FEET AND ABOVE. HOWEVER...AS THE RAIN
CONTINUES TO INCREASE IN COVERAGE AND INTENSITY AS IT STEADILY
SPREADS EASTWARD ACROSS THE CWA OVERNIGHT...EXPECT CONDITIONS TO
GRADUALLY DETERIORATE TO MVFR BY SUNRISE OR SHORTLY THEREAFTER AT
MOST LOCATIONS. HELD OFF ON THE INCLUSION OF THUNDERSTORMS OVERNIGHT
(ALTHOUGH CANNOT RULE OUT A STORM OR TWO NEAR PFN)...BUT EXPECT SOME
THUNDER AT ALL OF THE TAF SITES DURING THE DAY ON WEDNESDAY...WHICH
MAY RESULT IN A FEW PERIODS OF IFR CONDITIONS IN THE HEAVIER
RAINFALL AND LOWER CIGS.
&&
MARINE...
A WEAK COLD FRONT WILL APPROACH FROM THE WEST TODAY AND THEN CROSS
THE FORECAST WATERS TONIGHT INTO THURSDAY RESULTING IN SCT-NMRS
SHOWERS AND THUNDERSTORMS. SOUTHEAST WINDS WILL COME AROUND TO THE
SOUTH AND THEN SOUTHWEST AHEAD OF THE FRONT WITH PERIODS OF
CAUTIONARY CONDITIONS LIKELY. WINDS WILL COME AROUND TO THE
NORTHWEST AND NORTH THROUGH THURSDAY NIGHT BEHIND THE FRONT AND ARE
EXPECTED TO DROP BELOW HEADLINE CRITERIA. SURFACE RIDGING WILL THEN
BUILD OVER THE MARINE ZONES FROM THE NORTHEAST DURING FRIDAY AND
INTO THE WEEKEND. THIS RIDGE WILL HELP TO TIGHTEN THE GRADIENT AND
RESULT IN NOCTURNAL SURGES OF WIND OUT OF THE EAST. THESE WINDS MAY
REACH CAUTIONARY LEVELS BY SATURDAY NIGHT INTO SUNDAY MORNING.
&&
.FIRE WEATHER...
ABUNDANT LOW LEVEL MOISTURE AND HIGH RAIN CHANCES WILL HELP KEEP
RELATIVE HUMIDITY VALUES WELL ABOVE CRITICAL LEVELS TODAY. EVEN WITH
THE PASSAGE OF A COLD FRONT TONIGHT INTO THURSDAY...SIGNIFICANT DRY
AIR IS NOT EXPECTED TO REACH THE FORECAST AREA AND RED FLAG
CONDITIONS ARE NOT ANTICIPATED THROUGH THE WORK WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 81 65 83 59 86 / 90 40 20 10 10
PANAMA CITY 80 66 82 63 85 / 90 20 10 10 10
DOTHAN 78 60 81 58 85 / 90 30 10 10 10
ALBANY 77 62 82 58 85 / 90 40 20 10 10
VALDOSTA 81 65 82 60 86 / 90 60 30 10 10
CROSS CITY 83 68 84 61 87 / 70 60 40 10 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
COFFEE...DALE...GENEVA...HENRY...HOUSTON.
GA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BAKER...BROOKS...CALHOUN...CLAY...COLQUITT...DECATUR...
DOUGHERTY...EARLY...GRADY...LEE...MILLER...MITCHELL...
QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...WORTH.
FL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
BAY...CALHOUN...COASTAL WALTON...FRANKLIN...GADSDEN...
GULF...HOLMES...INLAND WALTON...JACKSON...JEFFERSON...
LEON...LIBERTY...WAKULLA...WASHINGTON.
GM...NONE.
&&
SYNOPSIS/SHORT TERM/MARINE...MROCZKA
LONG TERM/FIRE WEATHER/AVIATION...GOULDHazardous weather outlook, Oct 8, 5:00 AM CDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 600 AM EDT WED OCT 8 2008 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-090800- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 600 AM EDT WED OCT 8 2008 /500 AM CDT WED OCT 8 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A POTENT UPPER LEVEL DISTURBANCE AND ASSOCIATED SURFACE COLD FRONT WILL APPROACH THE REGION TODAY AND BEGIN CROSSING THE AREA TONIGHT. AHEAD OF THIS SYSTEM...SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTH AND NORTHEAST. THE SHOWERS WILL DECREASE IN COVERAGE ACROSS THE WEST LATER TODAY AND THEN CONTINUE TO TAPER OFF FROM WEST TO EAST THROUGH TONIGHT. RAINFALL AMOUNTS ARE GENERALLY EXPECTED TO BE AROUND AN INCH...HOWEVER WITH ABUNDANT GULF MOISTURE AVAILABLE...A FEW LOCATIONS WILL HAVE THE POTENTIAL TO SEE MULTIPLE ROUNDS OF THUNDERSTORMS RESULTING IN SEVERAL INCHES OF RAINFALL. THIS RAINFALL WILL HAVE THE POTENTIAL TO PRODUCE SOME LOCALIZED FLOODING OF LOW LYING AND MORE POPULATED AREAS. SOUTHERLY FLOW AHEAD OF THE FRONT WILL PRODUCE PERIODS OF CAUTIONARY WINDS ACROSS THE MARINE AREA INTO THIS AFTERNOON. THESE WINDS AND ASSOCIATED SURF WILL ALSO RESULT IN A MODERATE RISK OF RIP CURRENTS INTO THIS EVENING ALONG THE BEACHES OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... SCATTERED LINGERING SHOWERS AND A FEW THUNDERSTORMS WILL STILL BE POSSIBLE OVER THE EASTERN HALF OF THE AREA THURSDAY MORNING. A TIGHTENING PRESSURE GRADIENT DURING THE UPCOMING WEEKEND IS ANTICIPATED TO RESULT IN A PERIOD OF CAUTIONARY WINDS AND SEAS SATURDAY NIGHT INTO SUNDAY. THESE WINDS AND SEAS ARE THEN ANTICIPATED TO CONTINUE BUILDING TO POTENTIAL ADVISORY LEVELS SUNDAY NIGHT INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 9:10 AM CDT | Tornado Warning | TAE | Franklin | 20 min |
| Oct 8, 9:14 AM CDT | Special Marine Warning | TAE | 31 min | |
| Oct 8, 12:48 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Washington | 57 min |
| Oct 8, 1:53 PM CDT | Severe Thunderstorm Warning | TAE | Jackson | 52 min |
| Oct 8, 2:21 PM CDT | Tornado Warning | TAE | Jackson | 24 min |
| Oct 8, 2:51 PM CDT | Tornado Warning | TAE | Jackson | 39 min |
| Oct 8, 4:11 PM CDT | Tornado Warning | TAE | Jackson | 49 min |
| Oct 8, 4:32 PM CDT | Tornado Warning | TAE | Jefferson, Leon | 28 min |
| Oct 8, 6:32 PM CDT | Special Marine Warning | TAE | 58 min | |
| Oct 8, 6:32 PM CDT | Tornado Warning | TAE | Franklin | 33 min |
Nearby
Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.